# SDR ABXA20200803226

- Difficulty date: December 9, 2020
- Submitted: December 10, 2020
- Operation: Air carrier
- Aircraft: N744AX
- Make and model: Boeing 767232
- Aircraft serial: 22221
- Aircraft time: 94,944 hours, 43,461 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Computer
- Condition: Malfunctioned
- Location: Yaw Damper
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER BLOCK OUT RUDDER RATIO LIGHT AND EICAS MESSAGE BTB AND GROUNDED.  PERFORMED RESET ON RRCM, YAW DAMPER COMPUTER, AS PER AMM 27-21-00.  OPERATIONS CHECK GOOD.  AIRCRAFT RELEASED.
